# SDR DXTA200501105

- Difficulty date: November 24, 2005
- Submitted: November 28, 2005
- Operation: Air carrier
- Aircraft: N623QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605299
- Aircraft time: 3,134 hours, 2,465 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: Illuminated
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON APPROACH SELECTED GEAR DOWN ONLY THE NOSE CAME DOWN WITH A CORRESPONDING NOSE DOWN & LOCKED GREEN LIGHT INDICATION, RED UNSAFE GEAR LIGHT ILLUMINATED & BOTH MAINS WOULD NOT EXTEND.  CYCLED GEAR HANDLE ONE TIME GEAR OPERATED NORMALLY ON 2ND TRY.  JACKED AIRCRAFT, PERFORMED A VISUAL INSPECTION OF THE LANDING GEAR, NO FAULTS NOTED.  PERFORMED THE NOSE AND MAIN LANDING GEAR EXTENSION & RETRACTION PROCEDURE IAW THE CE-560XL MM CH 32-30, ALL CHECKS WERE NORMAL.  ACTUATED AND LUBRICATED ALL LANDING GEAR EXTENSION & RETRACTION SWITCHES.  REMOVED AIRCRAFT FROM JACKS.
